MAUDE Adverse Event Report: RESHAPE LIFESCIENCES LAP-BAND SYSTEM; ADJUSTABLE GASTRIC BAND

RESHAPE LIFESCIENCES LAP-BAND SYSTEM; ADJUSTABLE GASTRIC BAND
Catalog Number C-2365
Medical Device Problem Codes Human-Device Interface Problem (2949); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient has the ap large band with 2.0 flex implanted the (b)(6) 2024.The patient was readmitted 24 days after post-op with food blockage (esophageal food impaction).The patient changed his diet prematurely.The patient was admitted to the emergency room and had a prolonged esophagogastroduodenoscopy (egd) to remove the food blockage (food disimpaction).
 
Additional Manufacturer Narrative
The reported device was not available for physical evaluation as the device is still implanted.The reporter provided the serial number of the device involved.The lot history record was reviewed, and no discrepancies or non-conformances were recorded.The product was manufactured according to specifications.The cause of the food blockage (esophageal food impaction) was due to the patient prematurely self-advancing his post-op diet.No further action to be taken unless we receive more information from the doctor.No new risks identified, the current risk is identified with a low rate of occurrence for the reported complaint categories.No correction or corrective action required.Note: only the year and the month for the implanted date were provided by the reporter.Only the month and the year for the event date were provided by the reporter.

Brand Name
LAP-BAND SYSTEM
Common Device Name
ADJUSTABLE GASTRIC BAND
Manufacturer (Section D)
RESHAPE LIFESCIENCES
18 technology drive, suite 110
irvine CA 92618
Manufacturer (Section G)
RESHAPE LIFESCIENCES
18 technology drive, suite 110
irvine CA 92618
Manufacturer Contact
maria quiroz
18 technology drive, suite 110
irvine, CA 92618
8449377374
MDR Report Key20589003
Report Number3013508647-2024-00063
Device Sequence Number15652651
Product Code LTI
UDI-Device Identifier00850007764654
UDI-Public00850007764654
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P000008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/06/2025
Device Catalogue NumberC-2365
Device Lot Number75GB8334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale